# SDR DALA13037583727

- Difficulty date: August 6, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 36,288 hours, 19,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS FAIL CAPACITY CHECK.  MX REPLACED BATTERIES.  OPS CHECK OK.
